MathSciNet Relay Station
MathSciNet bibliographic data
MR2606678 34K50 (47N20 60H20 93E15)
Luo, Jiaowan Fixed points and exponential stability for stochastic Volterra-Levin equations. J. Comput. Appl. Math. 234 (2010), no. 3, 934–940.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement